# SDR ASAA2017120422777

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,061 hours, 12,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 038
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 13,222 hours, 4,399 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON MASTER RECALL. GROUNDED - YES. PERFORMED #1 PACK ZONE TEMP CONT BITE REF B737-800 AMM 21-61-00. FOUND RAM AIR INLET ACTUATOR FAULT, L/H PACK RAM AIR DOOR STUCK CLOSED. REMOVED DOOR ARM BOLT/DISCONNECTING ARM FROM ACTUATOR AND POWERED ACTUATOR. ACTUATOR BUZZED LOUDLY AND OVERHEATS, STUCK IN EXTEND POSITION, TAPPED ON ACTUATOR AND IT DROVE TO RETRACT POSITION. REMOVED AND REPLACED L/H RAM AIR INLET DOOR ACTUATOR REF AMM 21-51-21. CHECKED FOR SMOOTH OPERATION OF L/H RAM AIR AND DEFLECTOR DOOR MECHANISM WHILE ACTUATOR REMOVED. NO DEFECTS NOTED. #1 PZTC BITE NO FAULTS. RAM AIR DOOR OPERATES NORMALLY. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL. ALL TESTS PASS. AIRCRAFT RELEASED FROM MEL 21-32B.
